Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On depo provera, want to conceive, have brown bleeding with abdominal cramps, tender breasts. Pregnancy chance?

i have been on the depo provera now for nearly 6 months which is two shots im due my next shot on the 5th of feb but not going to have it as i would love to try for baby number 4 i have been bleeding for a few days now which is sometimes brown discharge with lower abdominal cramps and have tender breasts could there be a possible pregnancy while on the depo shot and how long would it take me to fall pregnant once ive stopped the shots.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
After stopping the depo shot you should have at least one month to get pregnant. Of course it may not be the exact caliculation, but it is better to not to have conception before that period.
Brown discharge, and the cramps may be due to the infection, so i advise you to consult your doctor for treatment.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to have good health and blood for pregnancy.
Wishing for a quick and complete recovery. Thank you.
Answered: Sun, 5 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor